# SDR 07FDEA02522

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA38555
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SEAT TRACK AT LBL 54 AFT BULK PIT AT STA 1801 TO1840.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK IAW MD/DC10 SRM 51-31-01 VOLII AND 51-21-01 VOLII AND DWG AGA3855.
